Comments on 'A theory of non-Gaussian option pricing'
Yuhua Yuan and
Quantitative Finance, 2007, vol. 7, issue 6, pages 697-699
References: Add references at CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:taf:quantf:v:7:y:2007:i:6:p:697-699
Ordering information: This journal article can be ordered from
Access Statistics for this article
Quantitative Finance is edited by Jean-Philippe Bouchaud and Michael Dempster
More articles in Quantitative Finance from Taylor and Francis Journals
Series data maintained by Michael McNulty ().